Bipolar Disorder Questions & Answers

- Recently updated
Title Sort by » Views Answers Last Activity
2 1 Fri, 3 Nov 2017
I suffer from bipolar disorder. I manage well for the most part. lately I am feeling high levels of anxiety, and very depressed. Acute feeling of dread and headaches. My mid races and My heart is beating very rapidly and I get very weak. I have a lack of motivation to do anything when for the...
2 1 Fri, 3 Nov 2017
My husband is bipolar and taking both Trazadone and Cymbalta. Right now he is having highs . The Dr. has changed the dosage of both these recently. He was OK for a few weeks, but has had several days of the hi, this week. Are there any way we can regulate these reactions? Thanks YYYY@YYYY
2 1 Thu, 2 Nov 2017
I have a bipolar friend she says she is bipolar. I feel for her the best way to get better would be to go to an institution where she gets monitored for what she eats, how much and what minimal medicine she needs or uses going to jail might help, be the simplest
2 1 Thu, 2 Nov 2017
Hi, I currently take 300mg per day of Lamotrigine for Bipolar disorder. Am I able to take Kalms alongside it as I m feeling anxious at work and unable to sleep. This is temporary so don t want to increase my meds, but I can t find out whether it is safe to take both together. Thank you.
2 1 Tue, 31 Oct 2017
i take lithium and buspirone along with other meds for bipolar disorder and border line schitzophrenia but I havnt had either medicine in about 5 days im feeling fuzzy/cloudy headed, shaky, blurred vision and voice im also having hot flashes are these symptoms from not having those meds?
2 1 Tue, 8 Aug 2017
My son 40yrold had a manic bipolar episode one month ago the facility gave him a shot of I vega and a booster shot, since a week after booster he has had many side effects ,cannot work,think straight,communicate, He does not want the next shot. What can we do
2 1 Fri, 4 Aug 2017
My 14 year old brother is bipolar he is on several medications . The last 6 months he has been having behavior problem so bad hitting adults . Sending sex texting to even his cansolars .He saids he thanks about sex all the time .Does medications make this happen?
2 1 Wed, 21 Jun 2017
I am seeking SSI disability for PTSD, my recent therapist claims he can spot bipolar disorder in 5 min. and that is what he says is my diagnosis. I ve taken every bipolar screening test I can find online and none indicate bipolar. I m seriously doubting my therapists credibility now. Please advise.
2 1 Mon, 23 Jan 2017
My son is 27 and has been diagnosed as bipolar disorder. He is very angry with everyone and has threatened my daughter that he would burn her house down (even though it isn t built yet). I am worried about him. He will not take meds and won t accept that he even has a problem. How can I help when...
2 1 Wed, 13 Jul 2016
I am facing ect after many years of treatment for bipolar disorder with rapid cycling and mixed episodes. i am recovering from lithium toxicity. I know there are no more drugs available to me but can t seem to shake the fear of past relatives 1960 s experience.
38 1 Mon, 2 Nov 2015
Mom is bipolar. On 60mg latuda. Cannot sleep well. Legs restless. Dr. Thought SE of drug. Not on any other patch drug. MD ordered to cut dose in 1/2 to 30mg. Not adding any other drug. I worry she will start having g depression of psychotic behavior- hallucinations/delusions. Instead I give 45mg....
34 1 Wed, 14 Oct 2015
Hi I have a 27 year old son, diagnose back in June bipolar disorder. He has seen a psychiatrist once and in 45 minutes said he was bipolar, gave him a prescription, abilify and acid valprosite. Since he is seing his family doctor and he is not sure how to treat, has been adjusting his meds,...
35 1 Fri, 18 Sep 2015
i was diagonised with bipolar disorder in 2011.i got treatment and now i am taking the medicines dicorate 500,lonazep .5,sizodon 1mg for the past three years.i was not getting sleep even if i quit single tablet.moreover i want to reduce the dosage and i am gainning more weight and i want to...
45 1 Tue, 7 Jul 2015
I am 49 years old with bi-polar - among other things........ I am also a gastric bypass patient. I was recently put on Concentra. I thought it was messing with my digestive system (or maybe it was the chocolate I m not supposed to eat) and causing me to loose weight. I got off of it for about a...
45 1 Mon, 29 Jun 2015
yes my name is Ben Parsons my wife left me due to a disorder she has we have a 10 year old daughter together I love her with all my heart and soul but her bipolar disorder left untreated without any medication left me in a situation of loneliness and confusion I want more than anything else to...
47 1 Tue, 23 Jun 2015
Hi.I.am Anurag I.am taking Zosert 100 mg, zeptol CR 500 mg, Zepiz 0.5 mg BD, Oliza 5 mg OD since last one year though zeptol I am taking for last 15 years Since last 10 days I am feeling very low and depressed problem in walking, speaking and quite often weeping. I do not know why this is...
46 1 Wed, 20 May 2015
My adult son aged 44 has bipolar disorder. He recently got brian surgery at Ohio State University Hospital for nerve pain in his face. I fear that he isnt taking his meds. He was written up at work and since then he told me he has been feeling sleepy. He is very irrritable now and he wants no tv...
57 1 Mon, 18 May 2015
I am bi-polar 2 with recent serious personal loss and I notice I have been feeling hollow, like a shell, detached, unaffected. Please help I don t know what to do, told my prescriber, she said its part of bipolar or its a defense mechanism...I am confused and suicidal at times.
51 1 Mon, 18 May 2015
I have ultra rapid cycling mixed state bipolar II. I m 62, my house is paid for and I retired at age 58. I seem to have everything going for me in terms of not having any financial problems or health issues, and I have more than enough money saved for retirement. However, I m in a constant state...
94 1 Mon, 11 May 2015
I am interested in finding out more about medication for bipolar depression. I am now taking lamictal 100 mg. xanax once day 25 mg prozac 10 mg 2x aday I have someone who is very kowlegedge about Meds, but nothing seems to maintain . To say I a,struggling is an understatement my friends and...
Login to view all questions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor